On the number of polynomials of a universal algebra, III
Colloquium Mathematicum, Tome 22 (1970) no. 2, pp. 177-180
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_22_2_177_180,
author = {J. P{\l}onka},
title = {On the number of polynomials of a universal algebra, {III}},
journal = {Colloquium Mathematicum},
pages = {177--180},
year = {1970},
volume = {22},
number = {2},
doi = {10.4064/cm-22-2-177-180},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-22-2-177-180/}
}
J. Płonka. On the number of polynomials of a universal algebra, III. Colloquium Mathematicum, Tome 22 (1970) no. 2, pp. 177-180. doi: 10.4064/cm-22-2-177-180
Cité par Sources :